TITLE

GSK revises Avandia labeling

PUB. DATE
January 2008
SOURCE
PharmaWatch: Biotechnology;Jan2008, Vol. 7 Issue 1, p19
SOURCE TYPE
Market Research Report
DOC. TYPE
Article
ABSTRACT
The article reports on the plan of GlaxoSmithKline (GSK) to revise the U.S. product label of Avandia, the most widely used oral anti-diabetic medicine. This comes as a result of the review made by the Food and Drug Administration (FDA) of myocardial ischemic data on the drug. The revised drug label would warn that Avandia is not recommended nor contrainidicated for use on patients taking insulin or nitrates.
ACCESSION #
28626891

 

Related Articles

  • Oral antidiabetic agents. Jordan, Sue; Lake, Richard // Nursing Standard;5/18/2005, Vol. 19 Issue 36, p105 

    The article focuses on oral antidiabetic agents, which may be prescribed for people with type 2 diabetes to increase the response to insulin and stimulate the pancreatic output of insulin. The article discusses types of antidiabetic drugs, such as metformin and acarbose, and discusses drug...

  • Drug treatment of type 2 diabetes mellitus in patients for whom metformin is contraindicated. Irons, Brian K.; Minze, Molly G. // Diabetes, Metabolic Syndrome & Obesity: Targets & Therapy;2014, Vol. 7, p15 

    Metformin is considered an initial drug of choice for type 2 diabetes mellitus by leading recommendations. When contraindications to its use exist or patients cannot tolerate it due to adverse effects, clinicians have a variety of other classes of agents to treat hyperglycemia associated with...

  • Insulin/insulin suspension isophane.  // Reactions Weekly;2/4/2012, Issue 1387, p22 

    The article describes the case of a 70-year-old man who developed acanthosis nigricans following repeated injections with insulin and insulin suspension isophane.

  • Insulin glargine.  // Reactions Weekly;12/8/2012, Issue 1431, p25 

    The article describes the case of a 60-year-old man who developed a Streptococcus milleri group cutaneous abscess while receiving insulin glargine for diabetes/hyperglycaemia.

  • Insulins.  // Reactions Weekly;12/8/2012, Issue 1431, p26 

    The article describes the case of a 12-year-old girl with type 1 diabetes mellitus who developed an allergic reaction while receiving various insulins which all contained metacresol as an excipient.

  • Insulin.  // Reactions Weekly;8/6/2011, Issue 1363, p25 

    The article describes the case of a 62-year-old patient who developed anaphylaxis after receiving insulin.

  • Insulin.  // Reactions Weekly;8/6/2011, Issue 1363, p25 

    The article describes the case of a 57-year-old woman with type 2 diabetes mellitus who developed pseudoacromegaly while receiving treatment with insulin.

  • Insulin.  // Reactions Weekly;2/25/2012, Issue 1390, p22 

    The article describes the cases of a 14-year-old girl and an 11-year-old girl with type 1 diabetes mellitus receiving intravenous (IV) insulin who developed pitting ankle oedema and skin discoloration.

  • Insulin analogues.  // Reactions Weekly;2/25/2012, Issue 1390, p23 

    The article describes the case of a 75-year-old man with a 2-year-history of diet-controlled type 2 diabetes mellitus who developed erythematous urticarial lumpy rash within minutes of insulin aspart/insulin protamine aspart injection.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics